MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TET2020
Medical Device Problem Codes Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Wound Dehiscence (1154); Abdominal Pain (1685); Bacterial Infection (1735); Cellulitis (1768); Diarrhea (1811); Hematoma (1884); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Muscle Weakness/Atrophy (1967); Nausea (1970); Necrosis (1971); Pain (1994); Perforation (2001); Scar Tissue (2060); Seroma (2069); Vomiting (2144); Anxiety (2328); Impaired Healing (2378); Ambulation or Postural Difficulties (2544); Ascites (2596); Abdominal Distention (2601); Nodule (4551); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant product: lsi solutions inc- dev ti-knot quick load-log1467200, product id: 030510, lot # 588554, bard peripheral vascu- 4x4 flt surg cvs ptfe-log1467200, product id: 007836, lot # hubq2265.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a abdominal hernia.It was reported that after implant, the patient experienced mesh design defect.Post-operative patient treatment included a revision surgery.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an abdominal hernia.It was reported that after implant, the patient experienced abdominal wall necrosis.Post-operative patient treatment included a revision surgery and mesh removal.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an abdominal hernia.It was reported that after implant, the patient experienced pain, infection, perforation, inflammation, diarrhea, difficulty ambulating, abdominal wall necrosis.Post-operative patient treatment included a revision surgery, medication, debridement of skin, excision of abdominal wall, and mesh removal.Concomitant devices: lsi solutions inc- dev ti-knot quick load-log1467200, product id 030510, lot # 588554 bard peripheral vascu- 4x4 flt surg cvs ptfe-log1467200, porduct id 007836, lot # hubq2265.
 
Additional Manufacturer Narrative
Additional information: a4, b5, b7, g1(manufacturer name, first name, last name, street 1, city, region, postal code, email, phone), h6(patient codes, device codes), additional codes medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an ventral hernia.It was reported that after implant, the patient experienced pain, infection, perforation, inflammation, diarrhea, difficulty ambulating, abdominal wall necrosis, labs abnormal for hemoglobin; hematocrit, bacterial infections, fluid collection, seroma, hematoma, staph, scarring, physical deconditioning, decreased functional mobility, weakness, pain with activity, nausea, vomiting, anxiety, wound dehiscence, blood supply loss, mesh not fully integrated, ascites, lump, abdominal pain, edema, wound cellulitis, abdominal distention, open wound of abdominal wall.Post-operative patient treatment included a revision surgery, medication, debridement of skin, excision of abdominal wall, mesh removal, ultrasound, ct guided drain placement, pca, short term rehabilitation facility, pt/ot, pain medication, anti-nausea medication, assistance with activities of daily living, oxygen supplementation, iv antibiotics, wound care, abdominal wall reconstruction, partial removal of mesh, tap block, iv fluids, negative pressure wound therapy.
 
Additional Manufacturer Narrative
H6 (patient codes, device codes, ime e2402: labs abnormal for hemoglobin; hem atocrit, physical deconditioning).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key11791732
Report Number9615742-2021-00995
Device Sequence Number11726187
Product Code FTL
UDI-Device Identifier10884521180352
UDI-Public10884521180352
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberTET2020
Device Catalogue NumberTET2020
Device Lot NumberSRA1808X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2021
Supplement Date Received by Manufacturer10/27/2021
05/17/2023
01/24/2024
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date11/12/2021
05/18/2023
02/13/2024
Date Device Manufactured01/19/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;
Patient SexFemale
Patient Weight90 KG
Patient EthnicityNon Hispanic
Patient RaceWhite